# SDR UALA2011082204475

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,583 hours, 11,884 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED HYD LEAK JUST OUTBOARD OF LT BODY GEAR.  FOUND ANTI SKID LINE LEAK AT UNION.  REPLACED O-RING.  DID OPERATIONAL TEST AND NO LEAKS FOUND.
